# SDR CA120917014

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Spoiler
- Part time: 54,820 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT THE CREW RECEIVED A NR 2 HYDRAULIC FLUID HOT CAUTION LIGHT. MAINTENANCE T/S REVEALED THAT THE RT OTBD ROLL SPOILER ACTUATOR WAS LEAKING HYDRAULIC FLUID DUE TO THE HSG BEING FRACTURED.  THE RT OTBD ROLL SPOILER ACTUATOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  SPOILER ACTUATOR, PN A44700-009, SN 0146.
